# SDR 29GA2018092700001

- Difficulty date: September 27, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 37,112 hours, 41,691 cycles
- Engine: Ge CT79B
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0118 HSV/MCO REPORT: EMERGENCY EXIT FORWARD CABIN LIGHT INOP. CORRECTIVE ACTION: RESECURED CONNECTOR ON RH FWD EMERGENCY EXIT  SIGN IAW SAAB 340 WM 20-20-10, OPS CHECK GOOD IAW  SAAB 340 AMM 33-50-00-05-1
